# SDR HEEA088604

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Aircraft time: 7,023 hours
- Engine: Lyc LTS101750A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Converter
- Part number: 222360010105
- Part serial: A87142
- Condition: Split
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT TORQUE SPLITS FROM 1 TO 8 PERCENT. SHOP REPAIR.
